# SDR AALA202312084305

- Difficulty date: December 3, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 32,398 hours, 5,024 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strap
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD FLIGHT CREW REST (OFCR) EMERGENCY HATCH DOOR PULL STRAP IS MISSING AT BUNK NUMBER 2. INSTALLED OFCR EMERGENCY HATCH DOOR PULL STRAP AT BUNK NUMBER 2. PER BOEING SOPM 20-50-18.
